liver-icon
Gall stones
My mother is a diabetic patient she is also having thyroid and high bp for every 6 months or a year or now a days for every month suddenly she starts getting vomiting which does not stop easily which goes on even after giving medications like zofer ,pantocid,NS And RL a doctor has prescribed her USG of abdomen which shows gall stones can u please suggest a correct and right way of getting rid of this problem Thank u
82 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ramesh Vasudevan
GastroIntestinal Surgeon 20 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹750 for 24 hrs

Have to evaluate the patient and investigate further regarding fitness and surgery. She looks to be symptomatic for Gall bladder stones.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.